# SDR COEA2025073104805

- Difficulty date: May 6, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 39,302 hours, 42,584 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: S52376003204
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR INNER SKIN GOUGE FWD OF THE LOWER CENTER LATCH ASSEMBLY.   REPAIRED PER SRAS ES_00262144_01...25613 ISSUE A, DATED 6/19/2025.
